Home > OJS>

Prof. Alexander V. Bulinski

Faculty of Mathematics and Mechanics

Lomonosov Moscow State University, Russia

Email: bulinski@mech.math.msu.su


1974 Dr. Sci. (Habilitation), Mechanics and Mathematics, Lomonosov Moscow State University, Russia

Publications (Selected)

  1. Bulinski A., Butkovsky O., Sadovnichy V., Shashkin A., Yaskov P., Balatskiy A., Samokhodskaya L. and Tkachuk V. (2012), Statistical methods of SNP data analysis and applications, Open Journal of Statistics (to appear).
  2. Bulinski A., Spodarev E. and Timmermann F. (2012), Central limit theorem for excursion sets volumes of weakly dependent random fields, Bernoulli (to appear).
  3. Bulinski A.V. (2011), Central limit theorem for positively associated stationary random fields, Vestnik of St.Petersburg University, ser. Mathematics, 2, 89-96.
  4. Bulinski A., (2010), CLT for random fields with applications. In: "Advances in Data Analysis", Skiadas C.H. (Ed.), Springer/Birkhauser, Boston, 143-152.
  5. Bulinski A. and Kryzhanovskaya N. (2006), Convergence rate in CLT for vector-valued random fields with self-normalization, Probab. Math. Stat., 26, 2, 261-281.
  6. Bulinski A. and Shashkin A. (2006), Strong invariance principle for dependent random fields, IMS Lect. Motes – Monograph series Dynamics and Stochastics, 48, 128-143.
  7. Bulinski A.V. (2004), Statistical version of the CLT for vector-valued random fields, Math. Notes, 76, 4, 490-501.
  8. Bulinski A.V. and Shashkin A.P. (2004), Rates in the CLT for sums of dependent multi-indexed random vectors, J. Math. Sci., 122, 4, 3343-3358.
  9. Bulinski A.V. and Suquet C. (2001), Normal Approximation for quasi associated random fields, Statist. Probab. Letters, 54, 215-226.
  10. Bulinski A.V. and Shabanovich E. (1998), Asymptotical behavior of certain functionals of positively and negatively dependent random fields, Fund. Appl. Math., 4, 2, 479-492.
  11. Bulinski A.V. (1996), On the convergence rates in the CLT for positively and negatively dependent random fields, In: Probability Theory and Math. Statist. (I.A.Ibragimov and A.Yu.Zaitsev eds.), Gordon and Breach Publishers, Amsterdam, 3-14.
  12. Bulinski A.V. and Keane M.S. (1996), Invariance principle for associated random fields, J. Math. Sci., 85, 2905-2911.
  13. Bulinski A.V. and Lifshits M.A. (1995), The rate of convergence in the FLIL for nonstandard normalizing factors, Russian Math. Surveys, 50, 5, 796–815.
  14. Bulinski A.V. (1993), Inequalities for the moments of sums of multi-indexed associated random variables, Theory Probab. Appl., 38, 2, 417-425.
  15. Bulinski A.V. and Molchanov S.A. (1991), Asymptotical normality of a solution of Burgers' equation with random initial data, Theory Probab. Appl., 36, 2, 217-235.

Profile Details